# SDR DALA2015022401724

- Difficulty date: February 14, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-211
- Aircraft serial: 340
- Aircraft time: 65,669 hours, 29,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LT AFT UTILITY AREA FR68 JUST ABOVE DOOR, DOOR SILL HAS CORROSION, AROUND THE HOLE.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-41-12, L=0.95", W=0.75" ORIGINAL MATERIAL 0.098".  REMOVED 0.046", REPAIRED FRAME IAW SRM 53-41-12, FIG 201.
